# SDR REXA97099

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars
- Part number: 6226190113
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AIRCRAFT HAD HEADING SPLIT ROLL AND PITCH CAUTION LIGHTS ON EADI.  REPLACED FCC COMPUTER AND RERACKED RT AHARS COMPUTER.  (X)
